# SDR 96ZZZX4022

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 651734748
- Condition: Worn
- Location: Delaminated
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE FITTINGS, BUSHINGS AND BEARINGS ARE EXCESSIVELY WORN.  UPPER AND LOWER SKINS DELAMINATED.  HONEYCOMB CORE CORRODED AND FILLED WITH WATER.  CENTER HINGE FITTINGS IS LOOSE.
